Direct and inverse theorems of Jackson type in $L^p$ spaces ($0$)
Doklady Akademii Nauk, Tome 226 (1976) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_1_a9,
author = {V. G. Krotov and P. Oswald and \`E. A. Storozhenko},
title = {Direct and inverse theorems of {Jackson} type in $L^p$ spaces ($0<p<1$)},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1976},
volume = {226},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_1_a9/}
}
V. G. Krotov; P. Oswald; È. A. Storozhenko. Direct and inverse theorems of Jackson type in $L^p$ spaces ($0